sore mouth, sensitve teeth
Jan 31, 2007
for the last month i have had sensitive teeth, numbing feeling on some teeth on and off,and a feeling like my toung has been burnt by hot liquid, i am on meds for hiv, undetectable and cd4 count 11,000.please help
Response from Dr. Henry
Some HIV meds can cause odd mouth taste sensations as can a wide range of oral/dental problems so you should discuss with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.